# SDR AALA20100501MIA01

- Difficulty date: May 1, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 30,111 hours, 12,694 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT ENGINE OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT CORE HARNESS ON RIGHT ENGINE BROKEN.  REPLACED HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
